# SDR SWIA200617709

- Difficulty date: December 12, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,118 hours, 7,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB UNDER HANDRAIL SUPPORT BRACKET IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ANGLES AND DOUBLER PER REO 601R 52-11-702 REV 'A'.
